# SDR RAIA201503120003

- Difficulty date: March 12, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N846HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145855
- Aircraft time: 26,231 hours, 24,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY ROW CEILING EMERGENCY LIGHT NR 18B INOPERATIVE.  MAINTENANCE OPS CHECK SYSTEM AND OPS CHECKED GOOD, NO DEFECTS NOTED.
